# SDR A6WA201240729

- Difficulty date: July 24, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 20,715 hours, 20,014 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT WINDSHIELD HEAT CAUTION MESSAGE ON TAXI OUT.  INSPECTED AND CLEANED RT WINDSHIELD.  PERFORMED OPS CHECK IAW AMM 30-41-00.  OPS CHECKS GOOD.  ACFT OK FOR SERVICE.
